# SDR AALA201708299029

- Difficulty date: August 3, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436211
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CORROSION ON AFT GALLEY LOWER SILL AT STRINGER 23R AND FR 66,  REPLACED THE COUPLING IAW SRM 51-72-11, AND DRAWING D53480505.
